MAUDE Adverse Event Report: ADVANCED URO-SOLUTIONS, L.L.C. STIMLOC; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (MOTOR DISORDERS)

ADVANCED URO-SOLUTIONS, L.L.C. STIMLOC; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (MOTOR DISORDERS)
Model Number SR-6000
Medical Device Problem Codes Break (1069); Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a health care provider (hcp) via a manufacturer's representative (rep) regarding a patient who was im planted with an implantable neuro stimulator (ins) for dystonia and movement disorders.It was reported that in the process of placing the screws to fixate the stimloc, the screws out of the lead kit either broke or would not bite the drill deep enough for complete seating in the skull, further stating that each time the stimloc had to be repositioned and this happened three times.The 1/2 screws purchased appropriately, the second screw did not and the tip may have broken, they backed out screws, repositioned stimloc and attempted using two new screws, and the same issue occurred.There were no environment/external or patient factors that would have led or contributed to the issue.It was reported that they tried using the new disposable stimloc driver with different screws but that did not remedy, however they replaced with additional single screw and it finally purchased.Both screws finally seated completely and the issue was resolved at the time of the report.One of the screws misfired, would not bite and was partially explanted.No patient symptoms were reported.No further patient complications were reported/ anticipated as a result of this event.
 
Additional Manufacturer Narrative
Analysis of the stimloc scew, lot number 082a29017 found that the stimloc screw thread was damaged.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
(b)(4) no longer applies.(b)(4) now applies.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
STIMLOC
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (MOTOR DISORDERS)
Manufacturer (Section D)
ADVANCED URO-SOLUTIONS, L.L.C.
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key7554074
Report Number3012165443-2018-00005
Device Sequence Number3174163
Product Code MRU
UDI-Device Identifier20613994747895
UDI-Public20613994747895
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2020
Device Model NumberSR-6000
Device Catalogue NumberSR-6000
Device Lot Number082A29017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer12/11/2018
01/02/2019
10/09/2020
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date12/12/2018
01/02/2019
10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age72 YR
Patient Weight49